Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/58636
Title: Algorithms for disk covering problems with the most points
Authors: Xiao, B 
Zhuge, Q
He, YI
Shao, Z
Sha, E
Issue Date: 2003
Publisher: ACTA Press
Source: In T Gonzalez (Ed.), 15th IASTED International Conference on Parallel and Distributed Computing and Systems, Marina del Rey, CA, USA, 3-5 Nov, 2003, v. 2, p. 541-546. Anaheim, CA : ACTA Press, 2003 How to cite?
URI: http://hdl.handle.net/10397/58636
Appears in Collections:Conference Paper

Show full item record

Page view(s)

27
Last Week
1
Last month
Checked on Oct 16, 2017

Google ScholarTM

Check



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.